Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integration by parts on the Brownian Meander


Authors: Stefano Bonaccorsi and Lorenzo Zambotti
Journal: Proc. Amer. Math. Soc. 132 (2004), 875-883
MSC (2000): Primary 60H07, 60H15, 60J55; Secondary 31C25
DOI: https://doi.org/10.1090/S0002-9939-03-07097-7
Published electronically: August 28, 2003
MathSciNet review: 2019968
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove infinite-dimensional integration by parts formulae for the laws of the Brownian Meander, of the Bessel Bridge of dimension 3 between $z,z'\geq 0$ and of the Brownian Motion on the set of all paths taking values greater than or equal to a nonpositive constant. We give applications to SPDEs with reflection.


References [Enhancements On Off] (What's this?)

  • 1. I. V. Denisov, (1983), A random walk and a Wiener process near a maximum, Theor. Probab. Appl., 28, 821-824. MR 85f:60117
  • 2. R. T. Durrett, D. L. Iglehart, and D. R. Miller, (1977), Weak convergence to Brownian meander and Brownian excursion, Ann. Probability, 5, no. 1, 117-129. MR 55:9300
  • 3. J. P. Imhof, (1984), Density factorizations for Brownian motion, meander and the three-dimensional Bessel process, and applications, J. Appl. Probab., 21, no. 3, 500-510. MR 85j:60152
  • 4. P. Malliavin, (1997), Stochastic Analysis, Grundlehren der mathematischen Wissenschaften, Band 313, Springer-Verlag, Berlin, Heidelberg, New York. MR 99b:60073
  • 5. D. Nualart and E. Pardoux, (1992), White noise driven quasilinear SPDEs with reflection, Probab. Theory and Related Fields, 93, 77-89. MR 93h:60093
  • 6. D. Revuz and M. Yor, (1991), Continuous Martingales and Brownian Motion, Grundlehren der mathematischen Wissenschaften, Band 293, Springer-Verlag, Berlin. MR 92d:60053
  • 7. L. Zambotti, (2002), Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection, Probab. Theory and Related Fields, 123, no. 4, 579-600. MR 2003e:60120

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H07, 60H15, 60J55, 31C25

Retrieve articles in all journals with MSC (2000): 60H07, 60H15, 60J55, 31C25


Additional Information

Stefano Bonaccorsi
Affiliation: Dipartimento di Matematica, Università di Trento, Via Sommarive 14, 38050 Povo (Trento), Italy
Email: bonaccor@science.unitn.it

Lorenzo Zambotti
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
Email: zambotti@sns.it

DOI: https://doi.org/10.1090/S0002-9939-03-07097-7
Keywords: Integration by parts, Brownian motion, stochastic partial differential equations with reflection
Received by editor(s): June 1, 2002
Received by editor(s) in revised form: October 28, 2002
Published electronically: August 28, 2003
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society